ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Zero-sum risk-sensitive stochastic games for continuous time Markov chains

Ghosh, Mrinal K and Kumar, Suresh K and Pal, Chandan (2016) Zero-sum risk-sensitive stochastic games for continuous time Markov chains. In: STOCHASTIC ANALYSIS AND APPLICATIONS, 34 (5). pp. 835-851.

[img] PDF
Sto_Ana_App_34-5_835_2016.pdf - Published Version
Restricted to Registered users only

Download (205kB) | Request a copy
Official URL: http://dx.doi.org/10.1080/07362994.2016.1180995

Abstract

We study infinite horizon discounted-cost and ergodic-cost risk-sensitive zero-sum stochastic games for controlled continuous time Markov chains on a countable state space. For the discounted-cost game, we prove the existence of value and saddle-point equilibrium in the class of Markov strategies under nominal conditions. For the ergodic-cost game, we prove the existence of values and saddle point equilibrium by studying the corresponding Hamilton-Jacobi-Isaacs equation under a certain Lyapunov condition.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the TAYLOR & FRANCIS INC, 530 WALNUT STREET, STE 850, PHILADELPHIA, PA 19106 USA
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 22 Oct 2016 09:38
Last Modified: 22 Oct 2016 09:38
URI: http://eprints.iisc.ac.in/id/eprint/55059

Actions (login required)

View Item View Item